MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL PS; TOTAL KNEE REPLACEMENT SYSTEM

CONFORMIS, INC. ITOTAL PS; TOTAL KNEE REPLACEMENT SYSTEM
Model Number TPS121111102
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the femoral implant was not sitting flush to the surgeon's expectations.There was overhang on the lateral side and it appeared to need medial rotation.The surgeon attempted to reposition the femoral lug holes, but could not shift them any further.The surgery was completed successfully, but with a 15 to 20 minute delay in the procedure.Review of the device history record indicates that the device was manufactured to specification.
 
Event or Problem Description
It was reported that the femoral implant was not sitting flush to the surgeon's expectations.There was overhang on the lateral side and it appeared to need medial rotation.The surgeon attempted to reposition the femoral lug holes, but could not shift them any further.The surgery was completed successfully, but with a 15 to 20 minute delay in the procedure.

Brand Name
ITOTAL PS
Common Device Name
TOTAL KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key11240792
Report Number3004153240-2021-00004
Device Sequence Number4372152
Product Code JWH
UDI-Device IdentifierM572TPS1211111021
UDI-Public+M572TPS1211111021
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K161668
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTPS121111102
Device Catalogue NumberTPS-121-1111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2020
Initial Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR